RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Biolog. Bioinform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Biolog. Bioinform., 2012, Volume 7, Issue 2, Pages 632–675 (Mi mbb127)  

This article is cited in 3 scientific papers (total in 3 papers)

Mathematical Modeling

Models of Control and Spread of HIV-infection

Ekaterina Nosova

Federal Research Institute for Health Organization and Informatics of Ministry of Health of the Russian Federation

Abstract: The main directions of the development of mathematical modeling for control and spread of HIV are considered. The main approach to describe the epidemics of HIV-infection is population modelling. Depending on the avialable data and tasks the spread of the virus is described in terms of deterministic or stochastic process. With the help of mathematical models the problem of immunological control for HIV-infection, natural history and its role in epidemics of HIV-infection, spread of HIV in heterogeneous populations, economic consequences of epidemics are described. Mathematical modeling is also used in development of HIV vaccines. Most of considered models describing epidemiology of HIV-infection are solving partial tasks connected with particular measures for counteraction of HIV spread in certain territory. Usage of data from other territories gives doubtful results.

Key words: HIV, mathematical models, social maladjustment.

Full text: PDF file (1163 kB)
References: PDF file   HTML file
UDC: 519.7:614.4
Received 10.09.2012, Published 30.11.2012

Citation: Ekaterina Nosova, “Models of Control and Spread of HIV-infection”, Mat. Biolog. Bioinform., 7:2 (2012), 632–675

Citation in format AMSBIB
\Bibitem{Nos12}
\by Ekaterina~Nosova
\paper Models of Control and Spread of HIV-infection
\jour Mat. Biolog. Bioinform.
\yr 2012
\vol 7
\issue 2
\pages 632--675
\mathnet{http://mi.mathnet.ru/mbb127}


Linking options:
  • http://mi.mathnet.ru/eng/mbb127
  • http://mi.mathnet.ru/eng/mbb/v7/i2/p632

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Pertsev, B. Yu. Pichugin, A. N. Pichugina, “Issledovanie asimptoticheskogo povedeniya reshenii nekotorykh modelei epidemicheskikh protsessov”, Matem. biologiya i bioinform., 8:1 (2013), 21–48  mathnet
    2. N. V. Pertsev, “Issledovanie reshenii matematicheskikh modelei epidemicheskikh protsessov, obladayuschikh obschimi strukturnymi svoistvami”, Sib. zhurn. industr. matem., 18:2 (2015), 85–98  mathnet  crossref  mathscinet  elib
    3. N. V. Pertsev, B. Yu. Pichugin, A. N. Pichugina, “Primenenie M-matrits dlya issledovaniya matematicheskikh modelei zhivykh sistem”, Matem. biologiya i bioinform., 13:1 (2018), 208–237  mathnet  crossref
  • Number of views:
    This page:408
    Full text:159
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020